# SDR AALA2019080769019

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 11,030 hours, 4,477 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vapor
- Location: Rt Wing Tip
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKE OFF FROM DFW, TRAILING FUEL VAPER NOTED OFF RIGHT WING TIP. MAINTENANCE FOUND NO EVIDENCE OF FUEL AT RIGHT WING TIP IAW AMM 28-11-00. OK FOR SERVICE.
